American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Carlos Pérez and Ezequiel Rela. A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information   
View Article: PDF

[3] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitri Akhiezer and Annett Püttmann. Antiholomorphic involutions of spherical complex spaces. Proc. Amer. Math. Soc. 136 (2008) 1649-1657. MR 2373594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rudra P. Sarkar and Jyoti Sengupta. Beurling's theorem for Riemannian symmetric spaces II. Proc. Amer. Math. Soc. 136 (2008) 1841-1853. MR 2373616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Enrico Casadio Tarabusi and Alessandro Figà-Talamanca. Drifted Laplace operators on homogeneous trees. Proc. Amer. Math. Soc. 135 (2007) 2165-2175. MR 2299494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francesca Astengo and Bianca Di Blasio. Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006) 1319-1329. MR 2199175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francesca Astengo. An uncertainty principle on homogeneous trees. Proc. Amer. Math. Soc. 131 (2003) 3155-3161. MR 1992856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nils Byrial Andersen. $L^p$ versions of Hardy's uncertainty principle on hyperbolic spaces. Proc. Amer. Math. Soc. 131 (2003) 2797-2807. MR 1974337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Sengupta. The uncertainty principle on Riemannian symmetric spaces of the noncompact type. Proc. Amer. Math. Soc. 130 (2002) 1009-1017. MR 1873774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roberto Camporesi and Emmanuel Pedon. The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. Proc. Amer. Math. Soc. 130 (2002) 507-516. MR 1862131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruce Hanson and Juha Heinonen. An $n$-dimensional space that admits a Poincaré inequality but has no manifold points. Proc. Amer. Math. Soc. 128 (2000) 3379-3390. MR 1690990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fulton Gonzalez and Eric Todd Quinto. Support theorems for Radon transforms on higher rank symmetric spaces . Proc. Amer. Math. Soc. 122 (1994) 1045-1052. MR 1205492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ronald L. Lipsman. Solvability of noninvariant differential operators on homogeneous spaces . Proc. Amer. Math. Soc. 107 (1989) 271-276. MR 979228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patricio Cifuentes. A characterization of $H\sp 2$ classes on rank one symmetric spaces of noncompact type . Proc. Amer. Math. Soc. 106 (1989) 519-525. MR 946631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick R. Ahern and Kenneth D. Johnson. Differentiability criteria and harmonic functions on $B\sp{n}$ . Proc. Amer. Math. Soc. 89 (1983) 709-712. MR 719001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jin Gen Yang. A proof of a formula in Fourier analysis on the sphere . Proc. Amer. Math. Soc. 88 (1983) 602-604. MR 702283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Korányi and S. Vági. Group theoretic remarks on Riesz systems on balls . Proc. Amer. Math. Soc. 85 (1982) 200-205. MR 652442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anna Maria Mantero. Modified Poisson kernels on rank one symmetric spaces . Proc. Amer. Math. Soc. 77 (1979) 211-217. MR 542087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert J. Stanton and Peter A. Tomas. Pointwise inversion of the spherical transform on $L\sp{p}(G/K)$, $1\leq p<2$ . Proc. Amer. Math. Soc. 73 (1979) 398-404. MR 518528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James V. Peters. Analytic multipliers of the Radon transform . Proc. Amer. Math. Soc. 72 (1978) 485-491. MR 509239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kenneth D. Johnson. Partial differential equations on semisimple Lie groups . Proc. Amer. Math. Soc. 60 (1976) 289-295. MR 0425016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Adam Korányi. Inequalities for Poisson kernels on symmetric spaces . Proc. Amer. Math. Soc. 43 (1974) 465-469. MR 0328480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2